Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jan 21, 2012, 11:28 AM EST for Carroll County, Douglas County, Fulton County, Georgia. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 21, 2012, 11:28 AM EST (16:28 UTC)
- Expired
- Jan 21, 2012, 12:15 PM EST
- In force
- 47 min
- Issued by
- NWS Atlanta, GA
Counties Carroll County, GA, Douglas County, GA, Fulton County, GA
The radar
The Atlanta radar (KFFC), 46 km from the middle of the area, began a volume at 16:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 21, 11:40 AM EST | TSTM WND DMG | 1 Ese Douglasville, GA | SIGNS AT SHOPPING PLAZA BLOWN OUT AND OTHERS TWISTED AT FAIRBURN ROAD AND SHAWNEE TRAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 4.5 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 238 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 505 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 265 m²/s²
- 0-3 km storm-relative helicity
- 291 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
447
WWUS82 KFFC 211628
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1128 AM EST SAT JAN 21 2012
GAZ033-042>044-211715-
1128 AM EST SAT JAN 21 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 50 MPH WINDS
IN CARROLL...DOUGLAS AND FULTON COUNTIES UNTIL 1215 PM EST...
AT 1125 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM DOUGLASVILLE TO MOUNT ZION...MOVING EAST AT
35 MPH.
WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
CARROLL...DOUGLAS AND FULTON COUNTIES THROUGH 1215 PM EST. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BOWDON JUNCTION...MOUNT
ZION...TEMPLE...LAKE VAL-DO-MAR...ABILENE...JOHN TANNER STATE PARK...
VILLA RICA...WINSTON...DOUGLASVILLE...LITHIA SPRINGS...TREASURE
LAKE...CARROLLTON...CLEM...BILL ARP AND SWEETWATER CREEK STATE PARK.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3363 8533 3370 8515 3369 8511 3372 8505
3375 8505 3379 8494 3377 8482 3379 8473
3380 8472 3380 8463 3375 8458 3381 8449
3378 8435 3368 8436 3350 8479 3351 8485
3349 8486 3360 8534
TIME...MOT...LOC 1629Z 286DEG 32KT 3381 8470 3374 8488
3362 8516
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jan 21, 10:27 AM EST, 1 hour 1 minute earlier.
Area forecast discussion, Jan 21, 10:27 AM EST, 1 hour 1 minute before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1027 AM EST SAT JAN 21 2012 .UPDATE... QUICK UPDATE TO CLEAR SOME NW COUNTIES FROM THE TORNADO WATCH. WILL LEAVE FLOOD WATCH IN FOR THAT AREA...BUT MAY NEED TO CLEAR OR REWORK INTO A FLASH FLOOD WATCH TO INCLUDE MORE OF NORTH GA...ESP WC GA AND ATL METRO. ALSO BUMPED UP POPS FOR TONIGHT IN SRN AND SW CWA AS FRONT PROGGED TO STALL OVER SOUTH GA THEN QUICKLY LIFT NE DURING THE MORNING. WEDGE PATTERN WILL BECOME QUITE STRONG BY LATE TONIGHT/SUNDAY MORNING AND SHOULD ENHANCE PRECIP OVER NE GA AS WELL. SNELSON && .PREV DISCUSSION... /ISSUED 646 AM EST SAT JAN 21 2012/ SHORT TERM /TODAY THROUGH SUNDAY NIGHT/... MODELS IN PRETTY GOOD AGREEMENT THROUGH THE SHORT TERM WITH JUST MINOR TIMING AND STRENGTH DIFFERENCES. TWO SYSTEMS WILL AFFECT THE SHORT TERM. FIRST IS THE ONE ON GOING. AS THE UPPER SYSTEM... CURRENTLY OVER THE MIDWEST...MOVES INTO THE TENNESSEE IT WILL WEAKEN SOMEWHAT BUT IT WILL BE ENOUGH TO KEEP WIDESPREAD SHOWERS AND TSTORMS OVER THE FORECAST AREA TODAY...ENDING FROM THE NORTHWEST THIS AFTERNOON. THE ASSOCIATED COLD FRONT WILL PUSH INTO NORTHWEST GA BY 18Z AND INTO CENTRAL GA BY 00Z. A RIDGE OF HIGH PRESSURE WILL BUILD INTO THE CWA BEHIND THE FRONT TONIGHT... HOWEVER ENOUGH OVERRUNNING AT H8 WILL KEEP CLOUDS OVER THE CWA. THE RIDGE BECOMES SET OVER NORTH GEORGIA SUNDAY AS THE NEXT SYSTEM MOVES INTO THE MISSISSIPPI VALLEY. BY SUNDAY AFTERNOON ENOUGH GULF MOISTURE WILL BEGIN MOVING NORTHWARD BRINGING ISOLATED SHOWERS TO THE THE SOUTHWEST CORNER OF THE CWA...POSSIBLY A LITTLE THUNDER. INSTABILITY INCREASES SUNDAY NIGHT AND ALTHOUGH THERE IS A WEDGE OVER NORTH GEORGIA...THE SHOWALTER INDEX IS INDICATING THE POSSIBILITY OF THUNDER ACROSS NOT ONLY CENTRAL GEORGIA...BUT NORTH GEORGIA AS WELL. TEMPERATURES... ABOVE NORMAL TODAY JUST ABOUT EVERYWHERE. THEN AS THE WEDGE STRENGTHENS TONIGHT AND SUNDAY...AREAS IN THE WEDGE WILL SEE NEAR NORMAL TEMPS WHILE CENTRAL GEORGIA SHOULD EXPERIENCE ABOVE NORMAL TEMPS. LONG TERM /MONDAY THROUGH FRIDAY/... MODELS IN PRETTY GOOD AGREEMENT THROUGH THE MID WEEK...THEN LARGE TIMING DIFFERENCES OCCUR. AFTER SUNDAY NIGHT/MONDAYS SYSTEM MOVES ON TO THE EAST...A RETURN TO ZONAL FLOW WILL PRECEDE THE NEXT SYSTEM WHICH WILL ORGANIZE OVER THE SOUTHWEST U.S. TUESDAY. THIS WILL BEGIN TO PULL SOME MOISTURE INTO THE CWA WEDNESDAY. HERE IS WHERE THE MODELS DIFFER. THE GFS HOLDS THE UPPER SYSTEM OVER NORTHEAST MEXICO KEEPING A WET WEST TO SOUTHWEST FLOW OVER THE CWA THROUGH FRIDAY. THE ECMWF WEAKENS THE SYSTEM INTO A SHORT WAVE MOVES IT RAPIDLY ACROSS THE CWA THURSDAY NIGHT AND DRYING US OUT ON FRIDAY. THE CURRENT TREND OF THE BATTLE BETWEEN GFS/ECMWF HAS BEEN THE ECMWF HAS BEEN FALLING MORE IN LINE WITH THE GFS FROM RUN TO RUN AND WILL THEREFORE HEAVILY LEAN ON THE GFS AND KEEP A WET FORECAST GOING FOR THE END OF THE WEEK. HYDROLOGY... QPF APPEARS TO HAVE LESSENED SLIGHTLY OVER NORTHWEST GEORGIA BUT NOT ENOUGH TO TAKE DOWN THE FLOOD WATCH. WILL THEREFORE MAINTAIN THE CURRENT FLOOD WATCH...HOWEVER WILL SHORTEN THE WATCH AND END IT AT 00Z SUN AS THE RAIN SHOULD BE FINISHED IN THAT AREA. AVIATION... 12Z UPDATE... MVFR CIGS WIDESPREAD ACROSS THE AREA THIS MORNING...AND SHOULD CONTINUE THROUGH MOST OF THE DAY. SHRA/TSRA IN E AL AND WEST CENTRAL GA WILL CONTINUE TO MOVE ENE...POSSIBLY BRINGING TSRA TO THE METRO TAFS THROUGH 14Z. LINE OF TSRA IN N AL WILL APPROACH THE AREA BY LATE MORNING AND EARLY AFTERNOON. GUSTY SW WINDS TODAY WILL SHIFT TO W AND NW AFTER THE FRONT PUSHES THROUGH...AND TO NE AROUND 09Z SUNDAY. LOW MVFR TO IFR CIGS RETURN SUNDAY MORNING BEHIND THE FRONT. //ATL CONFIDENCE...12Z UPDATE... HIGH ON WINDS. MEDIUM TO HIGH ON OCCURRENCE OF CONVECTION...MEDIUM ON TIMING AND IMPACTS TO ATL. MEDIUM ON CIGS AND VSBY. TDP && .PRELIMINARY POINT TEMPS/POPS... ATHENS 67 47 52 45 / 100 10 30 90 ATLANTA 68 49 56 48 / 100 10 30 90 BLAIRSVILLE 61 41 52 43 / 100 10 20 90 CARTERSVILLE 68 44 58 50 / 100 10 30 90 COLUMBUS 73 55 69 58 / 100 30 30 90 GAINESVILLE 63 46 50 44 / 100 10 30 90 MACON 72 51 64 54 / 100 40 30 60 ROME 66 44 61 51 / 100 10 30 90 PEACHTREE CITY 69 45 58 51 / 100 10 30 90 VIDALIA 74 58 68 56 / 40 60 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH UNTIL 1 PM EST THIS AFTERNOON FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BUTTS... CARROLL...CHATTAHOOCHEE...CHEROKEE...CLARKE...CLAYTON...COBB... COWETA...CRAWFORD...DAWSON...DEKALB...DOUGLAS...FANNIN... FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...GORDON... GREENE...GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD... HENRY...HOUSTON...JACKSON...JASPER...JEFFERSON...JONES...LAMAR... LUMPKIN...MACON...MADISON...MARION...MERIWETHER...MONROE... MORGAN...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE... OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK...PUTNAM... ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...TALBOT... TALIAFERRO...TAYLOR...TOWNS...TROUP...TWIGGS...UNION...UPSON... WALTON...WARREN...WASHINGTON...WHITE...WILKES...WILKINSON. FLOOD WATCH UNTIL 7 PM EST THIS EVENING FOR THE FOLLOWING ZONES: CATOOSA...CHATTOOGA...DADE...MURRAY...WALKER...WHITFIELD. && 13
Hazardous weather outlook, Jan 21, 3:50 AM EST, 7 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 350 AM EST SAT JAN 21 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-221000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 350 AM EST SAT JAN 21 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED SEVERE THUNDERSTORMS POSSIBLE ACROSS NORTH AND CENTRAL GEORGIA TODAY. .SYNOPSIS... A STRONG COLD FRONT WILL MOVE INTO NORTHWEST GEORGIA THIS MORNING...AND INTO CENTRAL GEORGIA THIS AFTERNOON WHERE IT WILL BECOME STATIONARY. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM THE THUNDERSTORMS WILL BE CLOUD TO GROUND LIGHTNING...LARGE HAIL AND WINDS GUSTING TO NEAR 60 MPH. .DISCUSSION... CAPES WILL BE INCREASING TO 1000 TO 1200 ALONG AND JUST AHEAD OF THE COLD FRONT. LIFTED INDEX VALUES WILL DECREASE TO -2 TO -4. THIS WILL BE SUFFICIENT FOR ISOLATED SEVERE STORMS TO DEVELOP...MAINLY ALONG THE COLD FRONT AS IT MOVES ACROSS NORTH GEORGIA THIS MORNING...AND INTO CENTRAL GEORGIA THIS AFTERNOON. HELICITIES WILL ALSO BE SUFFICIENT FOR AN ISOLATED TORNADO TO DEVELOP...HOWEVER THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... ISOLATED THUNDERSTORMS ARE POSSIBLE SUNDAY AFTERNOON ACROSS WEST- CENTRAL GEORGIA...AND ACROSS ALL OF NORTH AND CENTRAL GEORGIA SUNDAY NIGHT. HAZARDOUS WEATHER IS NOT EXPECTED FOR MONDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jan 21, 10:24 AM EST, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1024 AM EST SAT JAN 21 2012
GAZ014-015-211600-
1024 AM EST SAT JAN 21 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 35 MPH WINDS
IN LUMPKIN AND DAWSON COUNTIES UNTIL 1100 AM EST...
AT 1020 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES WEST OF JUNO...MOVING EAST AT 40 MPH.
WIND GUSTS OF 35 MPH ARE LIKELY AS THIS STORM MOVES ACROSS LUMPKIN
AND DAWSON COUNTIES THROUGH 1100 AM EST. SOME LOCATIONS IN THE PATH
OF THE STORM INCLUDE FAUSETT LAKE...JUNO...HOLLIS LATHEM RESERVOIR...
MCKEE...DAWSONVILLE...LUMPKIN...AURARIA...DOUGHERTY...DAHLONEGA...
GARLAND AND WAR HILL PARK.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3452 8383 3446 8389 3447 8393 3446 8392
3442 8398 3441 8397 3435 8398 3433 8396
3435 8426 3447 8426 3447 8432 3448 8432
3454 8431 3455 8385
TIME...MOT...LOC 1524Z 276DEG 35KT 3444 8423Special weather statement, Jan 21, 10:43 AM EST, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1043 AM EST SAT JAN 21 2012
GAZ021>023-211615-
1043 AM EST SAT JAN 21 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN CHEROKEE...FORSYTH AND HALL COUNTIES UNTIL 1115 AM EST...
AT 1040 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DUCKTOWN...MOVING EAST AT 50 MPH.
WIND GUSTS OF 35 MPH AND DIME SIZED HAIL ARE LIKELY AS THIS STORM
MOVES ACROSS PARTS OF CHEROKEE...FORSYTH AND HALL COUNTIES THROUGH
1115 AM EST. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
HIGHTOWER...DREW...DUCKTOWN...FREE HOME...HOLBROOK... CUMMING...
MATT...COAL MOUNTAIN...LAKE LANIER ISLANDS...CHESTATEE...AQUALAND
PARK...FLOWERY BRANCH...OSCARVILLE...CHESTNUT MOUNTAIN AND OAKWOOD.
&&
LAT...LON 3434 8386 3429 8374 3415 8384 3420 8430
3434 8431
TIME...MOT...LOC 1542Z 266DEG 42KT 3426 8420Special weather statement, Jan 21, 10:50 AM EST, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1050 AM EST SAT JAN 21 2012
GAZ034-045>048-211630-
1050 AM EST SAT JAN 21 2012
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 45 MPH WINDS
IN WALTON...ROCKDALE...NEWTON...DEKALB AND GWINNETT COUNTIES UNTIL
1130 AM EST...
AT 1048 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BELMONT...MOVING EAST AT 45 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WALTON...
ROCKDALE...NEWTON...DEKALB AND GWINNETT COUNTIES THROUGH 1130 AM EST.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE KLONDIKE...
SNAPFINGER...ARABIA MOUNTAIN...PANTHERSVILLE...PINE LAKE...
SCOTTDALE...AVONDALE ESTATES...STONE MOUNTAIN...CLARKSTON...
BELMONT...REDAN...LITHONIA...CENTERVILLE...LAKEVIEW ESTATES AND
MILSTEAD.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3389 8363 3388 8359 3385 8357 3382 8351
3366 8364 3364 8418 3365 8419 3364 8424
3365 8424 3365 8429 3382 8430
TIME...MOT...LOC 1550Z 265DEG 41KT 3374 8415Local storm report, Jan 21, 10:54 AM EST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1054 AM EST SAT JAN 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM HAIL SANDTOWN 33.70N 84.56W
01/21/2012 E1.75 INCH FULTON GA BROADCAST MEDIA
&&
BELANGERSpecial weather statement, Jan 21, 11:27 AM EST, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1127 AM EST SAT JAN 21 2012
GAZ024-025-027-035-038-211700-
1127 AM EST SAT JAN 21 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN OGLETHORPE...MADISON...BANKS...BARROW AND JACKSON COUNTIES UNTIL
NOON EST...
AT 1121 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM MAYSVILLE TO COUNTY LINE...MOVING EAST AT
50 MPH.
WIND GUSTS OF 40 MPH AND SMALL HAIL ARE POSSIBLE AS THESE STORMS
MOVE ACROSS PARTS OF OGLETHORPE...MADISON...BANKS...BARROW AND
JACKSON COUNTIES THROUGH NOON EST. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE COUNTY LINE...CARL...AUBURN... HOSCHTON...
BRASELTON...PENDERGRASS...MAYSVILLE ...HOMER...APPLE
VALLEY...JEFFERSON...PEACH STATE SPEEDWAY...BANKS CROSSING...FIVE
POINTS...ARCADE AND COMMERCE.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3433 8339 3426 8333 3427 8330 3425 8325
3425 8316 3427 8311 3423 8307 3417 8309
3404 8296 3400 8296 3400 8326 3404 8335
3400 8347 3400 8387 3406 8384 3417 8373
3437 8357 3440 8337
TIME...MOT...LOC 1626Z 276DEG 42KT 3428 8350 3415 8360
3406 8374Special weather statement, Jan 21, 11:28 AM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1128 AM EST SAT JAN 21 2012
GAZ033-042>044-211715-
1128 AM EST SAT JAN 21 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 50 MPH WINDS
IN CARROLL...DOUGLAS AND FULTON COUNTIES UNTIL 1215 PM EST...
AT 1125 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM DOUGLASVILLE TO MOUNT ZION...MOVING EAST AT
35 MPH.
WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
CARROLL...DOUGLAS AND FULTON COUNTIES THROUGH 1215 PM EST. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BOWDON JUNCTION...MOUNT
ZION...TEMPLE...LAKE VAL-DO-MAR...ABILENE...JOHN TANNER STATE PARK...
VILLA RICA...WINSTON...DOUGLASVILLE...LITHIA SPRINGS...TREASURE
LAKE...CARROLLTON...CLEM...BILL ARP AND SWEETWATER CREEK STATE PARK.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3363 8533 3370 8515 3369 8511 3372 8505
3375 8505 3379 8494 3377 8482 3379 8473
3380 8472 3380 8463 3375 8458 3381 8449
3378 8435 3368 8436 3350 8479 3351 8485
3349 8486 3360 8534
TIME...MOT...LOC 1629Z 286DEG 32KT 3381 8470 3374 8488
3362 8516The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 21, 7:19 AM EST | Special Weather Statement | FFC | Carroll, Douglas, Fulton | 41 min |
| Jan 21, 8:00 AM EST | Special Weather Statement | FFC | Carroll, Douglas, Fulton | 45 min |
| Jan 21, 8:18 AM EST | Special Weather Statement | FFC | Murray | 27 min |
| Jan 21, 8:43 AM EST | Special Weather Statement | FFC | Douglas, Newton, Rockdale | 47 min |
| Jan 21, 8:56 AM EST | Special Weather Statement | FFC | Chattooga, Gordon, Murray, Whitfield | 34 min |
| Jan 21, 9:27 AM EST | Special Weather Statement | FFC | Fannin, Union | 33 min |
| Jan 21, 9:47 AM EST | Special Weather Statement | FFC | Floyd | 43 min |
| Jan 21, 10:04 AM EST | Special Weather Statement | FFC | Carroll, Douglas, Fulton | 41 min |
| Jan 21, 10:19 AM EST | Flash Flood Warning | FFC | Carroll, Douglas | 4 hr |
| Jan 21, 10:22 AM EST | Severe Thunderstorm Warning | FFC | DeKalb, Fulton | 38 min |
| Jan 21, 10:24 AM EST | Special Weather Statement | FFC | Dawson | 36 min |
| Jan 21, 10:43 AM EST | Special Weather Statement | FFC | Forsyth, Hall | 32 min |
| Jan 21, 10:50 AM EST | Flash Flood Warning | FFC | DeKalb, Fulton | 5 hr |
| Jan 21, 10:50 AM EST | Special Weather Statement | FFC | DeKalb, Rockdale, Walton | 40 min |
| Jan 21, 10:59 AM EST | Severe Thunderstorm Warning | FFC | Haralson, Paulding | 46 min |
| Jan 21, 11:07 AM EST | Flash Flood Watch | FFC | Barrow, Carroll, Clayton, Cobb, Coweta, DeKalb and 13 more | 4 hr |
| Jan 21, 11:22 AM EST | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Fulton | 38 min |
| Jan 21, 11:27 AM EST | Special Weather Statement | FFC | Banks, Jackson, Madison | 33 min |
| Jan 21, 11:32 AM EST | Special Weather Statement | FFC | Oconee, Walton | 28 min |
| Jan 21, 11:32 AM EST | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Fulton | 28 min |
| Jan 21, 11:34 AM EST | Tornado Warning | FFC | Coweta, Heard | 41 min |
| Jan 21, 11:44 AM EST | Severe Thunderstorm Warning | FFC | Clarke, Greene, Morgan, Oconee, Oglethorpe, Walton | 46 min |
| Jan 21, 11:57 AM EST | Special Weather Statement | FFC | Meriwether, Troup | 33 min |
| Jan 21, 12:04 PM EST | Flash Flood Warning | FFC | Clayton | 2 hr |
| Jan 21, 12:16 PM EST | Tornado Warning | FFC | Coweta, Fayette | 28 min |
| Jan 21, 12:26 PM EST | Severe Thunderstorm Warning | FFC | Lamar, Meriwether, Pike, Upson | 49 min |
| Jan 21, 12:29 PM EST | Special Weather Statement | FFC | Oglethorpe, Wilkes | 46 min |
| Jan 21, 12:38 PM EST | Severe Thunderstorm Warning | FFC | Butts, Clayton, Henry, Spalding | 52 min |
| Jan 21, 12:43 PM EST | Special Weather Statement | FFC | Morgan | 32 min |
| Jan 21, 1:00 PM EST | Severe Thunderstorm Warning | FFC | Bibb, Jones, Lamar, Monroe, Upson | 45 min |
| Jan 21, 1:05 PM EST | Severe Thunderstorm Warning | FFC | Jasper, Newton | 40 min |
| Jan 21, 1:11 PM EST | Special Weather Statement | FFC | Harris | 34 min |
| Jan 21, 1:20 PM EST | Tornado Warning | FFC | Harris | 40 min |
| Jan 21, 1:30 PM EST | Special Weather Statement | FFC | Upson | 30 min |
| Jan 21, 1:44 PM EST | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Jasper, Jones, Putnam, Washington and 1 more | 46 min |
| Jan 21, 1:57 PM EST | Tornado Warning | FFC | Talbot | 32 min |
| Jan 21, 1:59 PM EST | Special Weather Statement | FFC | Muscogee | 31 min |
| Jan 21, 2:05 PM EST | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 25 min |
| Jan 21, 2:14 PM EST | Severe Thunderstorm Warning | FFC | Upson | 34 min |
| Jan 21, 2:21 PM EST | Tornado Warning | FFC | Baldwin, Hancock, Washington, Wilkinson | 39 min |
| Jan 21, 2:27 PM EST | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Peach, Taylor | 48 min |
| Jan 21, 2:32 PM EST | Special Weather Statement | FFC | Taylor | 28 min |
| Jan 21, 2:59 PM EST | Special Weather Statement | FFC | Jefferson, Washington | 31 min |
| Jan 21, 2:59 PM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Schley | 46 min |
| Jan 21, 3:06 PM EST | Severe Thunderstorm Warning | FFC | Macon, Taylor | 39 min |
| Jan 21, 3:07 PM EST | Tornado Warning | FFC | Jefferson, Washington | 38 min |
| Jan 21, 3:20 PM EST | Special Weather Statement | FFC | Bleckley, Houston, Peach, Twiggs | 25 min |
| Jan 21, 3:28 PM EST | Tornado Warning | FFC | Macon | 47 min |
| Jan 21, 3:53 PM EST | Tornado Warning | FFC | Dooly, Houston | 37 min |
| Jan 21, 4:00 PM EST | Severe Thunderstorm Warning | FFC | Emanuel, Johnson | 60 min |
| Jan 21, 4:02 PM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion | 43 min |
| Jan 21, 4:18 PM EST | Severe Thunderstorm Warning | FFC | Pulaski, Wilcox | 42 min |
| Jan 21, 4:27 PM EST | Severe Thunderstorm Warning | FFC | Dooly, Houston | 18 min |
| Jan 21, 4:29 PM EST | Special Weather Statement | FFC | Stewart | 31 min |
| Jan 21, 4:36 PM EST | Tornado Warning | FFC | Pulaski | 24 min |
| Jan 21, 4:43 PM EST | Severe Thunderstorm Warning | FFC | Stewart, Webster | 62 min |
| Jan 21, 4:49 PM EST | Severe Thunderstorm Warning | FFC | Dodge | 41 min |
| Jan 21, 4:50 PM EST | Severe Thunderstorm Warning | FFC | Marion, Schley, Sumter | 39 min |
| Jan 21, 5:24 PM EST | Special Weather Statement | FFC | Montgomery, Telfair, Wheeler | 66 min |
| Jan 21, 5:27 PM EST | Severe Thunderstorm Warning | FFC | Telfair, Wheeler | 48 min |
| Jan 21, 5:33 PM EST | Severe Thunderstorm Warning | FFC | Dodge, Wilcox | 15 min |
| Jan 21, 5:39 PM EST | Special Weather Statement | FFC | Crisp | 66 min |
| Jan 21, 5:50 PM EST | Special Weather Statement | FFC | Telfair, Wilcox | 40 min |
| Jan 21, 6:12 PM EST | Severe Thunderstorm Warning | FFC | Montgomery, Toombs, Wheeler | 33 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.